A NOTE ON SD REPRESENTATION OF A SV MODEL WITH DG SOLUTION

Full Article - PDF

Published: 2019-01-19

Page: 551-556


REZA HABIBI *

Iran Banking Institute, Central Bank of Iran, Iran

*Author to whom correspondence should be addressed.


Abstract

This paper studies the optimal control representation of dynamic system of stochastic volatility model and presents a dynamic game solution to the problem. First, the optimal control problem in a SV model, in the form of dynamic system, is presented. Then, it is interpreted as a dynamic game and is solved using Bellman equation. The price model is taken from [1] and the SV model comes from Heston SV model. 

Keywords: Bellman equation, Dynamic game (DG), Optimal control, Stochastic volatility (SV), System dynamic (SD)


How to Cite

HABIBI, R. (2019). A NOTE ON SD REPRESENTATION OF A SV MODEL WITH DG SOLUTION. Asian Journal of Mathematics and Computer Research, 25(8), 551–556. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/4433

Downloads

Download data is not yet available.